VOL. 47 · NO. 4 | Winter 2003
 
VIEW ALL ABSTRACTS +
Articles
B. Cascales, R. Shvydkoy
Illinois J. Math. 47 (4), 957-976, (Winter 2003) DOI: 10.1215/ijm/1258138086
KEYWORDS: 46B50, 46A50
Christopher J. Bishop
Illinois J. Math. 47 (4), 977-996, (Winter 2003) DOI: 10.1215/ijm/1258138087
KEYWORDS: 30F35, 30F25
Guy Cohen, Michael Lin
Illinois J. Math. 47 (4), 997-1031, (Winter 2003) DOI: 10.1215/ijm/1258138088
KEYWORDS: 47A35, 28D05, 42A16, 47B38, 60F15
P. Hauck, A. Martínez-Pastor, M. D. Pérez-Ramos
Illinois J. Math. 47 (4), 1033-1045, (Winter 2003) DOI: 10.1215/ijm/1258138089
KEYWORDS: 20D10, 20D40
Zhong-Jin Ruan
Illinois J. Math. 47 (4), 1047-1062, (Winter 2003) DOI: 10.1215/ijm/1258138090
KEYWORDS: 46L07, 46L05, 47L25
William D. Banks, Asma Harcharras
Illinois J. Math. 47 (4), 1063-1078, (Winter 2003) DOI: 10.1215/ijm/1258138091
KEYWORDS: 46L52, 11N25, 43A46, 47B10
Ronaldo F. de Lima
Illinois J. Math. 47 (4), 1079-1098, (Winter 2003) DOI: 10.1215/ijm/1258138092
KEYWORDS: 53A10, 53A35
B. Jiang
Illinois J. Math. 47 (4), 1099-1113, (Winter 2003) DOI: 10.1215/ijm/1258138093
KEYWORDS: 30E10
Stephen J. Gardiner, Jordi Pau
Illinois J. Math. 47 (4), 1115-1136, (Winter 2003) DOI: 10.1215/ijm/1258138094
KEYWORDS: 31B05
David R. Adams, Ritva Hurri-Syrjänen
Illinois J. Math. 47 (4), 1137-1150, (Winter 2003) DOI: 10.1215/ijm/1258138095
KEYWORDS: 46E35, 31B15, 46E30
Hideaki Ishikawa, Kohji Matsumoto
Illinois J. Math. 47 (4), 1151-1166, (Winter 2003) DOI: 10.1215/ijm/1258138096
KEYWORDS: 11M41
Ana Granados
Illinois J. Math. 47 (4), 1167-1176, (Winter 2003) DOI: 10.1215/ijm/1258138097
KEYWORDS: 53C21, 30F45
L. Di Piazza, D. Preiss
Illinois J. Math. 47 (4), 1177-1187, (Winter 2003) DOI: 10.1215/ijm/1258138098
KEYWORDS: 28B05, 26A39, 26E25, 46G10
Urszula Ledzewicz, Heinz Schättler, Stanislaw Walczak
Illinois J. Math. 47 (4), 1189-1206, (Winter 2003) DOI: 10.1215/ijm/1258138099
KEYWORDS: 49K40, 34H05, 49J15
Richard M. Timoney
Illinois J. Math. 47 (4), 1207-1226, (Winter 2003) DOI: 10.1215/ijm/1258138100
KEYWORDS: 47B47, 46L07, 47A12, 47A30, 47L25
Rongwei Yang, Kehe Zhu
Illinois J. Math. 47 (4), 1227-1242, (Winter 2003) DOI: 10.1215/ijm/1258138101
KEYWORDS: 47B32, 46E22, 47A15
David A. Herron, Pekka Koskela
Illinois J. Math. 47 (4), 1243-1259, (Winter 2003) DOI: 10.1215/ijm/1258138102
KEYWORDS: 30C62, 28A78, 30C65, 31B15
Guy Katriel
Illinois J. Math. 47 (4), 1261-1272, (Winter 2003) DOI: 10.1215/ijm/1258138103
KEYWORDS: 34A09, 12H05
Jürgen Berndt, Lieven Vanhecke, László Verhóczki
Illinois J. Math. 47 (4), 1273-1286, (Winter 2003) DOI: 10.1215/ijm/1258138104
KEYWORDS: 53C35, 53C20, 57S15
Jürgen Herzog, Yukihide Takayama
Illinois J. Math. 47 (4), 1287-1302, (Winter 2003) DOI: 10.1215/ijm/1258138105
KEYWORDS: 13C14, 13D02, 13D07, 13D45, 13H10
Qingying Bu, Joe Diestel, Patrick Dowling, Eve Oja
Illinois J. Math. 47 (4), 1303-1326, (Winter 2003) DOI: 10.1215/ijm/1258138106
KEYWORDS: 46B22, 46E40, 46M05
Oscar Blasco, Francisco Villarroya
Illinois J. Math. 47 (4), 1327-1343, (Winter 2003) DOI: 10.1215/ijm/1258138107
KEYWORDS: 42A45
Steve Hofmann, John Lewis, Marius Mitrea
Illinois J. Math. 47 (4), 1345-1361, (Winter 2003) DOI: 10.1215/ijm/1258138108
KEYWORDS: 35K10, 35P05, 42B20, 45B05
Back to Top